# SDR DALA2025082806361

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 76,490 hours, 29,006 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Condition: Cracked
- Location: Ground Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3769, CRACK ON INNER STRAP ON GROUND POWER RECEPTACLE AT LOWER FUSELAGE. CORRECTTIVE ACTION: GROUND POWER RECEPTACLE AT LOWER FUSELAGE WAS REPAIRED PER B737-800 SRM 53-10-15-2R PROCEDURE 5 REPAIR 5. (LP 1163662)
